# SDR 07FDEA02821

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53989352200
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL UNDER ANTI CHAFING PLATE FR 92 - FR 95 CRACKED AND IN SOME SMALL AREAS CORRODED STRUCTURE REPAIR IN ACCORDANCE WITH EA 6-5319-106511 AND RAS /DAHAM/4022481/2007 PERFORMED.
